Advertisement

A Riemann–Hilbert problem for uncoupled BPS structures

  • Anna BarbieriEmail author
Open Access
Article
  • 84 Downloads

Abstract

We study the Riemann–Hilbert problem attached to an uncoupled BPS structure proposed by Bridgeland in (“Riemann–Hilbert problems from Donaldson–Thomas theory I”). We show that it has “essentially” unique meromorphic solutions given by a product of Gamma functions. We reconstruct the corresponding connection.

Mathematics Subject Classification

14 30D 33B15 45Q05 

Notes

Acknowledgements

The author is grateful to Tom Bridgeland for many interesting discussions. Thanks are also due to Dylan Allegretti, Jacopo Stoppa (and the anonymous referee) for their comments on the preliminary version. The research leading to these results has received funding from the European research council.

References

  1. 1.
    Balser, W., Jurkat, W.B., Lutz, D.A.: Birkhoff invariants and Stokes multipliers for meromorphic linear differential equations. J. Math. Anal. Appl. 71(1), 48–94 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Barbieri, A., Bridgeland, T., Stoppa, J.: A quantized Riemann Hilbert problem in Donaldson–Thomas theory. Anal. Geom. (2017). preprint arXiv:1905.00748
  3. 3.
    Barbieri, A., Stoppa, J.: Frobenius type and CV structures for Donaldson–Thomas theory and a convergence property. Commun. Anal. Geom. (2017) (to appear) Google Scholar
  4. 4.
    Bridgeland, T.: Riemann–Hilbert problems from Donaldson–Thomas theory. Invent. Math. 1–56 (2016)Google Scholar
  5. 5.
    Bridgeland, T.: Riemann–Hilbert problems from Donaldson–Thomas theory II (in preparation) Google Scholar
  6. 6.
    Bridgeland, T., Toledano-Laredo, V.: Stability conditions and Stokes factors. Invent. Math. 187(1), 61–98 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Filippini, S.A., Garcia-Fernandez, M., Stoppa, J.: Stability data, irregular connections and tropical curves. J. Sel. Math. New Ser. 23, 1355 (2017)Google Scholar
  8. 8.
    Fokas, A.S., Its, A.R., Kapaev, A.A., Novokshenov, V.Y.: Painlevé Trascendents: The Riemann–Hilbert Approach. American Mathematical Society, Mathematical Surveys and Monographs, vol. 128 (2006)Google Scholar
  9. 9.
    Gaiotto, D.: Opers and TBA (2014). arXiv:1403.6137
  10. 10.
    Gaiotto, D., Moore, G.W., Neitzke, A.: Four-dimensional wall-crossing via three-dimensional field theory. Commun. Math. Phys. 299(1), 163–224 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Gakhov, F.D.: Boundary Value Problems. Pergamon Press, Oxford (1966)CrossRefzbMATHGoogle Scholar
  12. 12.
    Kontsevich, M., Soibelman, Y.: Stability structures, motivic Donaldson–Thomas invariants and cluster transformations (2008). arXiv:0811.2435
  13. 13.
    Magnus, W., Oberhettinger, F., Soni, R.P.: Formulas and Theorems for the Special Functions of Mathematical Physics. Springer, Berlin (1966)CrossRefzbMATHGoogle Scholar
  14. 14.
    Muskhelishvili, N.I.: Singular Integral Equations: Boundary Problems of Function Theory and Their Application to Mathematical Physics. Dover Publications, Mineola (1946)Google Scholar
  15. 15.
    Scalise, J., Stoppa, J.: Variations of BPS structure and a large rank limit (2017). arXiv:1705.08820
  16. 16.
    Whittaker, E.T., Watson, G.N.: A Course of Modern Analysis. Cambridge University Press, Cambridge (1950)zbMATHGoogle Scholar

Copyright information

© The Author(s) 2019

Open AccessThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Authors and Affiliations

  1. 1.School of MathematicsUniversity of SheffieldSheffieldUK

Personalised recommendations